Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    oracle's Avatar
    oracle is offline New Member
    Join Date
    Oct 2002
    Posts
    7

    dizziness after sustan250..

    recently i got a sustan250 jab from my doctor and i have been plagued with giddyness. The last jab (2nd so far) was more than 2 month ago and the same thing happen. is there any problem with me?

    another thing, being at age 36, i only can exert that short amount of energy for my workout. eg. monday - chest and tricep, wed - lats and biceps, fri - shoulders. i need to workout my legs but just cannot summon enough energy to carry out after the set and the day after the exercise always leave me in a very weak and sore stage.. very prone to cold and fever. can the pro advise me on how should i overcome them?

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    The first thing I would look at is diet.You are only 36 and that is no age at all.Feeling tired can be an effect of a low carb diet or not eating every 2/3 hours and when you do only consuming refined carbs you may not be eating enough to even maintain what you already have.Work out your daily cals and determine if you are eating enough.Try to maintain your blood sugar levels stay stable through out the day and do not drop off because you have not eaten.

    If I feel tired before or after a workout and I,m not cutting I will drink a sports drink that can raise the sugar levels in the body.Have you checked to see if you are diabetic?

    If you feel that tired swap your training round so you do train legs.Its no good having a big torso and little legs.

    As for the cold and fever some people are more prone to illness than others VitC is meant to be a good deterrant against colds.With the fever unless something specific has been determined by your doctor regading the fevers this again could also be brought on by a poor diet.When you have a fever you actually need to eat more because every 1degC it increases it increases your metabolic rate by 8% when your fever occurrs eat light snacks or protein shakes just so the body gets nourishment.

    Can,t really offer anymore advice as you didn,t say if there were any reasons for the fevers.

  3. #3
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    I'm not sure of your prior training experience...but maybe you are just burning out. I know that after taking sometime off from lifting...my muscle endurance is that of a 12 year old school girl once I start lifting again. My arms are shaking on bench, etc. In a few months I was fine again. I'm not sure if endurance is the culprit...but keep training and like Billy said...keep the diet up.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •